# SDR UHLA2012030700085

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 20,840 hours, 12,988 cycles
- System (JASC): 5240 · Service Doors
- Part: O-Ring
- Condition: Damaged
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR VENT FLAP INDICATOR IS CLEAR.  REPLACED AFT SERVICE DOOR WATER AND O-RING TO PIVOT ON LEFT VISUAL INDICATOR ASSY IAW AMM 52-42-22.  OPS CHECK GOOD.
